# SDR 95ZZZX1010

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kaiserair Inc, repair station COZR942C
- Make and model: Gulstm G1159
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9533348
- Condition: Cracked
- Location: Main Gear
- Component: Loral, 9542306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WAS REPORTED TO HAVE A SLOW LEAK.  PERFORMED LEAK CHECK AND FOUND LEAK COMING FROM BOLT HOLE AREA ON THE OUTBOARD WHEEL HALF.  DYE-PENETRANT SHOWED NO DEFECT.  PERFORMED EDDY CURRENT AND U.T. INSPECTION AND BOTH METHODS SHOWED A DEFECT FROM THE BOLT-BOSS INNER RADIUS AREA INTO THE TIRE WELL AREA.  THIS IS THE SECOND DEFECT IN THIS AREA ON THIS PART NUMBER WHEEL SUB-ASSEMBLY FOUND BY THIS REPAIR STATION.
